Publication
Title
Convex closures, weak topologies and feeble approach spaces
Author
Abstract
Language
English
Source (journal)
Journal of Convex Analysis. - Lemgo, 1994, currens
Publication
Lemgo : Heldermann Verlag, 2014
ISSN
0944-6532
Volume/pages
21:2(2014), p. 581-600
ISI
000338386400015
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.08.2014
Last edited 08.12.2018
To cite this reference